Geometrical statistics of fluid deformation: Restricted Euler approximation and the effects of pressure

Li, Y. (2012) Geometrical statistics of fluid deformation: Restricted Euler approximation and the effects of pressure. Comptes Rendus Physique, 13 (9-10). pp. 878-888. ISSN 1631-0705

Abstract

Metadata

Authors/Creators:
  • Li, Y.
Copyright, Publisher and Additional Information: © 2012 Académie des sciences. Published by Elsevier Masson SAS. This is an author produced version of a paper subsequently published in Comptes Rendus Physique. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Dates:
  • Published: 2 November 2012
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Apr 2016 08:25
Last Modified: 28 Mar 2018 07:53
Published Version: http://dx.doi.org/10.1016/j.crhy.2012.09.003
Status: Published
Publisher: Elsevier Masson
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.crhy.2012.09.003

Download

Filename: deform_re.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics